I took approximately 2 percocets a day each pill being 5-325 mgs for 2 months for ongoing kidney stones, and then I went "Cold Turkey". I felt sick from the withdrawls but the only thing that I got that is really concerning me that I still have is dyspnea, where it feels like I can't get enough air in my lungs.I stopped taking percocets for like almost 5 days now and I'm not going to take anymore.It feels like i have to take a deep breath to get some oxygen otherwise it scares me cause I dont know if I'll stop breathing.I've slept with it for almost 5 days now though and I was okay. I never had this symptom until I stopped taking the percocet.Can someone please tell if this is a normal symptom of Oxycodone withdrawl (withdrawal) and that it will eventually go away cause it is like the worst feeling ever.
You are going to be just fine. What you are feeling is anxiety and mild withdrawals that comes from CTing from the low dose you were taking. Please relax, and be assured, it will all resolve within a few more days.
Luckily, you were not on a high dose and were smart enough to stop quickly. You will be feeling good in no time at all.
You did not mention your age and if you smoke. If you are over 40 years old, overwheight and a smoker and the symptoms do not resolve after a few more days, please be sure to see your doctor as a precaution. Otherwise, relax and look forward to feeling back to yourself very soon. Good luck.
Thank you so much Dr.Aharonov. I just actually went to the doctors and he said it was anxiety. But anyways I'm 19 and i dont smoke though, and im not overweight by any means.He has me on anxiety medicine too. I just hope this breathing thing will go away by itself :)But the thing is that I'm not even nervous at all and I'm having it but again my body is still nervous cause I stopped taking that drug. I took the rest of my percocets and flushed them down the toilet.Even though I wasnt really addicted to this medicine and I was more dependent on them, what a ride this has been lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.